Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Klonopin


[...]

Recommended Posts

Hello, I’m on this site because I am having difficulties with the symptoms of withdrawal and trying to understand what is going on with me. Would like to hear if others have experienced or are experiencing what I am. I also am curious what the best dosage to jump off at is so I don’t cause further damage.

 

I am currently down to .25mg of klonopin after tapering from 4mg starting in August. I have previously cold turkeyed twice but then was put back on because at the time I had no idea about kindling and it was what doctors told me to do.

 

I have had calf twitching now for two years and feel like there is battery acid under my skin, like I feel like I’m chemically being burned alive or something. My brain also burns. It’s like my body is in complete fear 24/7. It’s almost unbearable when it’s at it’s worse.  I just need to know if this is normal and if anyone has experienced it these symptoms. At times I don’t think I will make it and it seems so far away to healing.

Link to comment
Share on other sites

Hello T003 and Welcome to BenzoBuddies!

 

We're glad you joined us!  I'm so sorry you're experiencing  rough withdrawal symptoms from your Klonopin taper.  You've come to the right place for good information about Benzo withdrawal and support from a caring community of members who understand what you're going through. 

 

We generally suggest a taper with cuts of no more than 5-10% every 10-14 days or longer depending on symptoms. A slow careful taper helps minimize symptoms. Some members choose to taper more slowly than this, making cuts when symptoms have stabilized or become more manageable.  For some, it becomes more important to slow the taper down toward the end of the taper when cuts are in some cases felt more acutely.

 

Please explore the site and feel free to post on the boards with your questions.  Here are some links to help you get started.

The Ashton Manual - a great resource on benzo withdrawal.  See Ch III for a list and discussion of withdrawal symptoms.

 

Planning Your Withdrawal (Taper Plans)

Withdrawal Support (during your taper)

Klonopin Klub #2

 

It's helpful to other members to readily see where you are in your benzo journey so please create a signature.  Here's how. Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile.

 

We're glad you found us!  Please reach out for support.

Brighterday  :)

Link to comment
Share on other sites

×
×
  • Create New...